# SDR R61A201309020853

- Difficulty date: September 2, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,655 hours, 13,705 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 17008669005
- Condition: Cracked
- Location: Rt Wing Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CRACK FWD LT WHEEL WELL PANEL.  MX R & R LT RIB, PN 170-08669-005.  ACFT REMAINS AT FOR COMPLETION OF HEAVY CHECK.
